| Catalog Number |
100/166/080 |
| Medical Device Problem Codes |
Inflation Problem (1310); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3.Date of event: since the exact event date was unknown, it was updated as first day of the incident month (b)(6) 2025.
Event or Problem Description
It was reported that after intubating the patient, there was an air leak from the cuff, and the cuff failed to inflate during the patient use.There was no adverse event.
Additional Manufacturer Narrative
H3 and h6 codes - updated.One used device was returned for investigation.The device was visually inspected and found no damage or anomalies were observed.During the functional testing, it was observed that the cuff inflated however it deflated.Upon further inspection a channel was observed between the base of the cuff and the main tube.The complaint of leakage can be confirmed.The probable cause is due to a welding error during manufacturing.A device history record (dhr) review could not be performed as the lot number was unknown.